# SDR WX0A2024072632123

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N251NV
- Make and model: Airbus A320-214
- Aircraft serial: 7838
- Aircraft time: 17,504 hours, 8,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Megaphone
- Component: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD MEGA PHONE GREEN LIGHT NOT FLASHING GREEN / REPLACED MEGA PHONE BATTERIES IAW AMM 25-65-51-920-001-A. OPS CHECK GOOD AT THIS TIME."
